# SDR SWIA2020020348111

- Difficulty date: December 9, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Flap
- Condition: Cracked
- Location: Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR EXTERNAL HANDLE SPRING LOADED FLAP HAS A SUSPECTED CRACK.       (C-CHECK)   RO:1/29/2020REMOVED AND REPLACED PAX DOOR EXTERNAL HANDLE WITH NEW PART IAW CRJ-200 SRM.
